MathSciNet Relay Station
MathSciNet bibliographic data
MR1219905 (94h:57026) 57N10 (57M05 57M25)
Fujita, G. A splicing formula for Casson-Walker's invariant. Math. Ann. 296 (1993), no. 2, 327–338.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement